I only come back here occasionally so just caught this post
There were a number of us from a few years ago who felt just the same after the swine flu vac .it all went on for about two years sort of petering out or going .no one comes back now so they must have got better.i am left with a few problems..numb foot and sometimes my skin tingles or burns.but it is better than it was.my muscles twitch on times and my eye lids too
I had all the scans etc. came back clear..but I seemed to develop sjogrens from it,which is an autoimmune thing in which the glands don't produce saliva or tears
Hi Chris! thanks for getting back to me. i did stumble across that forum and noticed a lot of people had similar reactions. So frustrating that a 5 second flu shot can turn your health upside down. i am much better then i was a while ago but still not right. The constant burning in my feet, sore legs, and vibrations are very very irritating. Not to mention i am tired all the time! my biggest concern is MS, but my MRI for spine and brain came back clear which is a relief. I have a massive family and we have no history of any of that type of things. Did you take any vitamins or anything to relieve your symptoms? My neuro prescribed Lyrica but i don't want to take that bc I don't want any other crap in my body! If i knew i would be back to normal come time i would be so happy, the uncertainy is killing me. Take care and hear from you soon.
Steph, I am a nurse in Indiana and I have heard of many others having a similar or worse reaction as you. Please report your reaction to VAERS. Google National Vaccine Information Center and file a VAERS report there. Please consider never getting another vaccine until you have researched them and the vaccine program fully. I hope you recover, dear. RN
Hi! thank you i will report this info to them! i am very upset as my Doctor recommended it in her office and never made me aware of any side effects like this, i wish people were told of things like this. i will definitely never get a vaccine again nor will my kids come time. I am much better then i was but still not myself and this is 4 months later almost!
It's good to hear hat things have eased.i think tiredness seems to be another feature of this reaction .
I recognise the frustration of just a simple few seconds turning your life upside down
But most people improved to an extent...don't know completely as all have not come back....but improve they did.
All of us were concerned at having ms etc..but all scans were ok
My dr said I had peripheral neuropathy ,which describes your skin problems,this did ease to play up when tired or with viruses or certain tablets
I seem to have to be careful with certain things against my skin as normal things can seem rough .like you I don't want those strong tablets..some did
Hope your holidays go ok for you and your family
I forgot to say.....I didn't take any tablets ,some did take vitamins .they did mention them in that blog
In your other posts you do not say that the swine flu shot contained the H1N1.
The other questions you posted were concerning whether you can get mercury poisoning from the flu shot. And the answer to that question is No and you will see more details in my replies in those posts.
With regard to the H1N1 - It is known that some people can get severe reactions to this and the symptoms that you have had since the shot, are either from that an allergic reaction to the protein in the shots. People who have allergies to eggs should not have any flu shots.
People who are feeling unwell or ill, also should not be given the flu shot.
When the swine immunization first came out, we were told that 1 shot was sufficient. I have since learned that in the UK the H1N1 is in every flu vaccine - hence when you have a flu shot every year, you are also being injected with the H1N1 vaccine. Although I fall under the category to have a flu shot every year, I refuse to have this now.
Nerve pain can happen for a number of reasons, and no doubt your doctor and neurologist will do further tests to find the reason for your symptoms.
As Indiananurse says, report your symptoms and that you feel these are as a result of the shot that you had to the medical profession. You should also find information with regard to the organisation in your country, that deals with side effects due to medications, on the web. The pharmacist may also be able to give you information with regard to contacting the correct authority that deals with these matters.
Hope you start to feel better soon.